# SDR DALA2018083105377

- Difficulty date: August 31, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,370 hours, 55,682 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: L;Avatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR WILL NOT TURN OFF. REPLACED DETECTOR. (LP0721172)
